# SDR A6WA2018091446053

- Difficulty date: September 3, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 36,244 hours, 34,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY FLOODLIGHT BROKEN AT THE PAX DOOR. R&R FLOODLIGHT, OPS CHECK GOOD IAW 33-51-19.
